MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DENALI FEMORAL SYSTEM; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. DENALI FEMORAL SYSTEM; VENA CAVA FILTER
Catalog Number DL900F
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous inferior vena cava filter implantation in femoral vein using a denali filter.During the procedure, it was found that the sheath was allegedly detached.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow up report will be submitted as applicable.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
DENALI FEMORAL SYSTEM
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24631360
Report Number2020394-2026-00682
Device Sequence Number8698134
Product Code DTK
UDI-Device Identifier00801741040801
UDI-Public(01)00801741040801(11)251111(17)281028(10)GFKW0841
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K130366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDL900F
Device Lot NumberGFKW0841
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer04/28/2026
06/26/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date05/05/2026
06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight111 KG
Patient EthnicityNon Hispanic
Patient RaceWhite